Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the trace formulas for almost commuting operators


Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 116 (1992), 135-141
MSC: Primary 47B99; Secondary 19K99, 46M20, 47D30
DOI: https://doi.org/10.1090/S0002-9939-1992-1092931-2
MathSciNet review: 1092931
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A formula related to the cyclic cohomology for the trace of the product of commutators is established.


References [Enhancements On Off] (What's this?)

  • [1] A. Connes, Non-commutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257-360.
  • [2] D. Xia, Cyclic cohomology associated with differences operators and anticommutators, Integral Equations Operator Theory 10 (1987), 739-750. MR 904488 (89g:47045)
  • [3] -, Trace formulas for almost commuting operators, cyclic cohomology and subnormal operators, Integral Equations Operator Theory 14 (1991), 276-298. MR 1090705 (92a:47046)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 19K99, 46M20, 47D30

Retrieve articles in all journals with MSC: 47B99, 19K99, 46M20, 47D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1092931-2
Keywords: Almost commuting operators, commutators, trace formulas, cyclic cohomology
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society